advertisement
Question
Posted by: Tasja | 2012/01/14

Questions!

Hello Dr
I have 3 things troubleing me! Im 40 years old!Have a 6 year old boy and a 4 year old little girl!
1.i have been sterilized last year April,and about 10 days after my Cycle i get a dark brown discharge,and its a bit like menstruation cause i get light cramps,and then again about 14-15 days after my cycle same story.Is this normal?
2. ive also started having acne again on my face/chin.I had trouble as a teenager and late in my 20`s.but with contraceptives it was under control,what can i do now to get rid of the acne,i feel like a teenager again,makes me self concious!
3.Ive had trouble with my back,since my 2 kids birth,my lower back !my talebone and my hips!its my ligaments thats strecthing around my tummy and going down my leg!I get Fisio at the moment,after more than 2 years of pain.What i wanne know is,if my hubby and i are intimite can this worses my back problem??He is twice my weight and im very petite built!The Fisio also said my hipbones are loose?but with his weight and you know what all else(embarrased!?!?)is this ok with my back problem,or should we explore other positions or something?I dont know if its worse after sex or not,cause ive always had this constant lower back pain!
Thank you!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a gynaecologist to check out the bleeding at midcycle. It could be hormonal but may also be a polyp or some problem with the lining of the uterus.
In terms of the acne, why don't you start with an anti-acne lotion and take it from there.
Unless you are actually uncomfortable during sex, I don't think it should affect your back.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/16

You should see a gynaecologist to check out the bleeding at midcycle. It could be hormonal but may also be a polyp or some problem with the lining of the uterus.
In terms of the acne, why don't you start with an anti-acne lotion and take it from there.
Unless you are actually uncomfortable during sex, I don't think it should affect your back.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement